Tsukuba Journal of Mathematics

A second limit formula for higher rank twisted Epstein zeta functions and some applications

Keiju Sono

Full-text: Open access

Abstract

In this paper, we give the second limit formula and an analogue of the Chowla-Selberg formula for the twisted Epstein zeta functions of rank n > 2. As an application, we compute the determinant of the Euclidean Laplacian on the space of asymmetrically automorphic functions on Rn by using our second limit formula.

Article information

Source
Tsukuba J. Math., Volume 35, Number 2 (2011), 231-251.

Dates
First available in Project Euclid: 13 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1331658706

Digital Object Identifier
doi:10.21099/tkbjm/1331658706

Mathematical Reviews number (MathSciNet)
MR2918319

Zentralblatt MATH identifier
1252.11037

Citation

Sono, Keiju. A second limit formula for higher rank twisted Epstein zeta functions and some applications. Tsukuba J. Math. 35 (2011), no. 2, 231--251. doi:10.21099/tkbjm/1331658706. https://projecteuclid.org/euclid.tkbjm/1331658706


Export citation